# SDR 2002FA0000224

- Difficulty date: February 5, 2002
- Submitted: February 21, 2002
- Operation: General aviation
- Aircraft: N4146D
- Make and model: Piper PA-28-181
- Aircraft serial: 2843153
- Engine: Lyc O360*
- System (JASC): 2700 · Flight Control System
- Part: Control Cable
- Part number: 62701113
- Condition: Frayed
- Location: Stabilators
- Part time: 2,546 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE RT AND LT FORWARD STABILATOR CONTROL CABLES FRAYED AND WORN DURING A 100 HOUR INSPECTION.
